# SDR HYIA300SNGEAR

- Difficulty date: April 15, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N300SN
- Make and model: Cessna 402C
- Aircraft serial: 402C0060
- Aircraft time: 13,230 hours
- Engine: Cont TSIO520*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: CM3690C60100
- Condition: Ruptured
- Location: Hydraulic Sys
- Part time: 186 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: L

## Discrepancy

CREW REPORTED, DURING LANDING GEAR EXTENSION, NOSE GEAR DOWN AND LOCK LIGHT DID NOT ILLUMINATE. SHORTLY AFTERWARDS, BOTH HYD FLOW LIGHT ILLUMINATED.  ELECTED TO GO-AROUND AND DECLARED AN EMERGENCY. CREW PERFORMED "GEAR WILL NOT EXTEND HYD CHECKLIST" AND PERFORMED EMERGENCY GEAR EXTENSION. LANDING WAS UNEVENTFUL.  MX FOUND LT MLG HYD EXTEND LINE RUPTURED. REPLACED LINE, PERFORMED LANDING GEAR EXTENSION/RETRACTION FUNCTIONAL CHECKS. ACFT RELEASED BACK TO SERVICE.
